# SDR 2010FA0000752

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725132620051
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING FUEL TANK ACCESS PANEL 640KB . NO CORROSION REMOVAL LIMITS IN SRM. PANEL IS LISTED AS A PRIMARY STRUCTURAL ELEMENT. REMOVED PANEL AND REPLACED WITH NEW PANEL.
